Anonymous
Post count: 93172

Donna,

I also had problems with yeast infections, but they started after having 2 surgeries in June. These were due to all of the antibiotics they gave me afterwards. They lasted until just a couple of weeks ago. I tried all of the over the counter medicines to no avail, got prescription drugs from the primary physician and finally, some more from the surgeon. The only things that seemed to help were some antifungal pills that I got from the surgeon. I had to take them twice, (a series of 5 pills, taken 1 a day), also using a prescription cream (Terazol 3), but they finally went away. What a relief. I can’t remember the name of the drug, but since it takes a prescription, your physician should know. Insist that they he give you something as they always tell you the “over the counter” stuff will work. If it’s really a bad infection, they don’t seem to. Along with everything else, you don’t need that. Both doctor’s assured me that the yeast infection had nothing to do with the Graves Disease. I don’t know. I’m just glad it’s gone. Good Luck!

Becky